MathSciNet Relay Station
MathSciNet bibliographic data
MR1786132 (2002c:65009) 65C05 (11K38)
Hickernell, Fred J.; Yue, Rong-Xian The mean square discrepancy of scrambled $(t,s)$-sequences. SIAM J. Numer. Anal. 38 (2000), no. 4, 1089–1112 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement